# SDR C8GA20040028

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 53,593 hours, 38,039 cycles
- Engine: Pwa JT8D17
- Engine time: 37,437 hours, 25,015 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLT 725 FROM PHL TO TOL, AFTER LANDING, WHILE ON ROLL-OUT, NR 3 ENGINE FLAME OUT OCCURRED.  AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT.  PERFORMED VISUAL INSPECTION.  ICING CONDITIONS WERE NOTED BUT NO ICE INGESTION WAS EVIDENT.  NO DAMAGE WAS NOTED IN ENGINE INTAKE OR EXHAUST.  PERFORMED ENGINE RUN TO TAKEOFF POWER AND DRAINED P4 MOISTURE TRAP AS A PRECAUTION. NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
